Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Abscissas and weight coefficients for Lobatto quadrature


Author: H. H. Michels
Journal: Math. Comp. 17 (1963), 237-244
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1963-0158540-4
MathSciNet review: 0158540
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Davis & P. Rabinowitz, ``Abscissas and Weights for Gaussian Quadratures of High Order,'' NBS J. of Research, v. 56, 1956, p. 35. MR 0076463 (17:902g)
  • [2] P. Davis & P. Rabinowitz, ``Additional Abscissas and Weights for Gaussian Quadrature of High Order: values for n = 64, 80, and 96,'' NBS J. of Research, v. 60, 1958, p. 613.
  • [3] R. Lobatto, Lessen over de Integraal-Rekening, The Hague, 1852, p. 207.
  • [4] M. R. Radau, ``Etude sur les formules d'approximation qui servant à calculer la valeur numérique d'une intégrale définie.'' J. de Math., (3), v. 6, 1880, p. 283.
  • [5] Ibid, p. 307.
  • [6] P. Rabinowitz, ``Abscissas and Weights for Lobatto Quadrature of High Order,'' Math. Comp., v. 14, 1960, p. 47. MR 0110194 (22:1076)
  • [7] E. T. Whitaker & G. N. Watson, Modern Analysis, 4th Edition, Cambridge University Press, 1927.
  • [8] H. Szegö, Orthogonal Polynomials, American Math. Soc. Publ., v. 23, American Math. Soc., N. Y., 1939.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0158540-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society